# SDR P5CA9500068

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5200 · Doors
- Part: Door Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HEAT EXCHANGER EXIT DOOR PANEL (AFT OF LOWER) HAS DELAMINATION.  REPAIRED PER BOEING SRM 51-40-09.
